Asymptotic solution of a problem on the motion of a rigid body in a magnetic field
Differencialʹnye uravneniâ, Tome 21 (1985) no. 10, pp. 1808-1811
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_10_a26,
author = {A. I. Kobrin},
title = {Asymptotic solution of a problem on the motion of a rigid body in a magnetic field},
journal = {Differencialʹnye uravneni\^a},
pages = {1808--1811},
year = {1985},
volume = {21},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_10_a26/}
}
A. I. Kobrin. Asymptotic solution of a problem on the motion of a rigid body in a magnetic field. Differencialʹnye uravneniâ, Tome 21 (1985) no. 10, pp. 1808-1811. http://geodesic.mathdoc.fr/item/DE_1985_21_10_a26/